Jump to content
Sign in to follow this  
TSlavens

Just Started Wellbutrin, Cant Seem To Stop Crying..

Recommended Posts

Hi everyone, I have been taking Effexer for years but in the past couple six months or so it didn't seem to be working like before. I talked to my Dr. and she helped me make the change to Wellbutrin. Been on it for 5 days (I know that is a very short time) and I cant seem to stop crying and I honestly feel maybe worse then I did before ever taking it. (and that was ugly!!!) I was wondering if anyone can tell me if that is long enough to know if it is going to get any better? I work in the public and I hate for them people of my small town to see me this way.

Share this post


Link to post
Share on other sites

How long since you stopped effexor? It has some wicked withdrawal effects, and then you are starting a new medication as well, so it can certainly be a bit messy for a couple weeks.

I would say that 5 days isn't really enough time to know if it will get better, unfortunately. I'm sorry you are struggling right now.

Good luck and stay safe.

Share this post


Link to post
Share on other sites

i would stay in conversation with the professional.

in my experience and what i have been told face to face or read on this site - you probably have to give this some time as you leave one and begin another.

In my own experience:

the effects in the process are real and sometimes very difficult,

each drug or combo has some kind of impact even after the adjustment time,

i have made a case for a level of 'quality of life' with psychiatrist so we have been willing to keep making adjustments trying to find something minimal in making things miserable.

i have been on wellbutrin for about three years but always with one or two or three others to deal with depression/anxiety.

it is not an easy journey getting to where you would like to be for me, hope a lot better for you.

Share this post


Link to post
Share on other sites

Hi just wondering if you are still on the Wellbutrin. I gave it up once because of the same reason. Felt so much worse after the first week. Wondering if I should give it another try.

Share this post


Link to post
Share on other sites

Give it at least 6 weeks to work. If you don't feel differently after that amount of time let you MD know.

Current Daily Meds:

3mg Klonopin

300mg Wellbutrin

10mg Lexapro

200mg Seroquel

Sent from my Galaxy using Tapatalk

Share this post


Link to post
Share on other sites

I am in the same boat. I was on celexa for about a year and it just wasn't working as well lately so while weaning off that I have started wellbutrin xl 150mg. Its been just under 4 weeks now and I am totally off the celexa and I feel like I may have made a huge mistake. I am crying all the time....about everything. I am having anxiety a lot which was never really an issue for me before. I also am having some dizzy...loopy in the head feelings where I just feel out of it. Its not all the time but its very hard to deal with while I'm trying to work and keep up with "life". My energy level is also just blahhh.. Is this typical and how much longer should I give this before I just go in begging to go back to celexa?

Share this post


Link to post
Share on other sites

On the second week myself. First week was pretty rough. Emotional roller coaster. This week is better but still a long way to go. Seems most people I've read had a rough time in the beginning, so I guess it will take a while to settle down. Hope things get better for you soon.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...